Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Day 47

So... who knew ingrown toenails were a side effect of accutane?? Not me!! This is a cleaned up picture of it. Before, it had scabbed over and the top was crusty but the part closes to my skin was still soft, meaning that it was, at that time, open or had recently been open. ANY IDEAS ON HOW TO FIX THIS... please? It hurts :( 


    From the album:

    Accutane (Zenatane) Journey

    • 64 pictures
    • 0 comments
    • 8 image comments

    Photo Information for Day 47

    Taken with Apple iPhone 6

    • 4.2 mm
    • 1/20
    • f f/2.2
    • ISO 250

    Recommended Comments

    ı don t know that side effect either :(( ı ve got same problem my toenail is the worst ı am using isotretinoin for 120 days now. when ingrowing nails are will be okay? how are you now? please answer me you know it really hurts :((

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×